# SDR DALA2019092805601

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 60,643 hours, 22,094 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1290550) DURING INSPECTION FOUND CORROSION ON TRACK-TIE DOWN AT AFT CARGO COMPARTMENT BTW STA 727-727B RBL 13.8. TIE-TRACK STA 767-887 RBL 13.84 WAS REPLACED PER B737-800 SRM 51-40-02 PAR 7 AND SRM 53-60-53.
